MAUDE Adverse Event Report: Maquet Cardiovascular LLC VasoView Hemopro 2; Electrosurgical, Cutting & Coagulation & Accessories

Maquet Cardiovascular LLC VasoView Hemopro 2; Electrosurgical, Cutting & Coagulation & Accessories
Model Number VH-4000
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during a cabg the vasoview hemopro 2 was used.After harvesting the saphenous vein the surgeon proceeded to harvest the radial artery.Halfway during the transection of the radial artery the proctor noticed that the wire came lose from the cutter.A new device was opened and the procedure was completed successfully.There was no harm to the artery or the patient.
 
Additional Manufacturer Narrative
Tw (b)(4) event site name exceeded character limitations: (b)(6).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.

Brand Name
VasoView Hemopro 2
Common Device Name
Electrosurgical, Cutting & Coagulation & Accessories
Manufacturer (Section D)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
Maquet Cardiovascular LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key50865744
Report Number2242352-2026-0000827
Device Sequence Number10715043
Product Code GEI
UDI-Device Identifier00607567700406
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K101274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-4000
Device Catalogue NumberVH-4000
Device Lot Number3000467270
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/04/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Unknown
Patient Age69 YR
Patient SexMale
Patient Weight189 LB